# SDR CALA2013101091940

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 68,829 hours, 25,299 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIPS INOPERATIVE FROM ROW 8 THRU ROW 12.  THE IN TRACK FEEDER CABLE IS OPEN.  IN ADDITION, AT LEAST 2 ILLUMINATED STRIPS ARE INOPERATIVE.  SPLICED IN FEEDER CABLE & REPLACED TRACK COVER.  TESTED IAW AMM 33-51-96, 801, 401.  ACCOMPLISHED SAFETY & SECURITY OF EMERGENCY EXIT LIGHT INSTALLATION.
